Table of Contents
Journal of Applied Mathematics and Decision Sciences
Volume 3, Issue 1, Pages 85-128
http://dx.doi.org/10.1155/S1173912699000061

Robust insurance mechanisms and the shadow prices of information constraints

1Central Economics and Mathematics Institute, Academy of Sciences of Russia, Nakhimovsky 47, Moscow 117418, Russia
2Department of Economics, University of Groningen, P.O. Box 800, Groningen 9700, AV, The Netherlands
3Department of Economics, 114 Rouss Hall, University of Virginia, Charlottesville Va. 22903-3288, USA

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

I. V. Evstigneev, W. K. Klein Haneveld, and L. J. Mirman, “Robust insurance mechanisms and the shadow prices of information constraints,” Journal of Applied Mathematics and Decision Sciences, vol. 3, no. 1, pp. 85-128, 1999. https://doi.org/10.1155/S1173912699000061.